# SDR TX9Y20110819003

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N765SA
- Make and model: Boeing 747-200F
- Aircraft serial: 21833
- Aircraft time: 97,520 hours, 20,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO / STA BS 2160 STR 48L / STRINGER FOUND CORROSION.
